MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTFX-29
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Chest Pain (1776); Non specific EKG/ECG Changes (1817); Myocardial Infarction (1969); Thromboembolism (2654); Thrombosis/Thrombus (4440)
Date of Event 12/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately one hour following the implant of the transcatheter bioprosthetic aortic valve the patient arrived in the intensive cardiac care unit (iccu) as chest pain developed.An electrocardiogram (ecg) identified st elevation in the lateral leads.The patient was taken back to the catheterization laboratory.On arrival to the laboratory, the chest pain abated and the ecg returned to baseline.A periprocedural myocardial infarction occurred.The coronary angiography identified a ¿small¿ distal thrombus in the saphenous vein grafted to the circumflex.As reported calcium from the calcified valve embolized during the transcatheter valve procedure.An arteriography was performed and unspecified conservative treatment provided.No further symptoms occurred during the prolonged hospitalization.The physician indicated the event was probably related to the transcatheter valve procedure but unrelated to the medtronic products.The event resolved the same date as onset.
 
Additional Manufacturer Narrative
Continuation of d10: product id d-evolutfx-2329; product lot/serial number (b)(6); product type: delivery catheter system; implant date n/a; explant date n/a product id l-evolutfx-2329; product lot/serial number (b)(6); product type: compression loading system; implant date n/a; explant date n/a.Select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: b5, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received indicated that a cardiac computed tomography (ct) scan was performed approximately 1 week prior to the transcatheter valve implant.This ct identified calcified peripheral arteries and a tricuspid aortic valve with calcium score of 1523 units.The aortic annulus was without calcifications or aortomitral continuity.The coronary angiography noted the right coronary artery was unchanged with diffuse disease at 90%.An arterial graft to the left anterior descending (lad) was patent.As further clarified, a thrombus in the very distal portion of the venous graft to the obtuse marginal (om) 1+2 was identified.During the catheterization, no chest pain presented and the electrocardiogram (ecg) was without st elevations.As reported, it was likely an embolus that occurred which progressed distally.The conclusion was conservative treatment and heparinization for 24 hours.The patient returned to the intensive cardiac care unit (iccu) for continued treatment.
 
Additional Manufacturer Narrative
Updated data: b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received indicated conservative treatment included observation of the patient during admission.

Brand Name
EVOLUT FX VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24442914
Report Number9617601-2026-01423
Device Sequence Number10364046
Product Code NPT
UDI-Device Identifier00763000370701
UDI-Public(01)00763000370701(17)260111
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2026
Device Model NumberEVOLUTFX-29
Device Catalogue NumberEVOLUTFX-29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer04/23/2026
05/06/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date04/23/2026
05/06/2026
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11....".
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age72 YR
Patient SexMale
Patient Weight84 KG